On the determination of optimal time horizon in a control problem in natural resource economics
Ramesh C. Kumar and
Fadle M. Naqib
International Journal of Mathematics and Mathematical Sciences, 1995, vol. 18, 1-4
Abstract:
This paper is concerned with issues relating to the determination of optimal time horizon in a typical control problem of optimal extraction of an exhaustible natural resource. The paper extends the recent Highfill-McAsey results to cover all strictly concave utility functions.
Date: 1995
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/18/815708.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/18/815708.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:815708
DOI: 10.1155/S0161171295000780
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().